Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

I am 23 years old taking testoviron but still not getting facial hair. Do i need to increase the dose ?

hello, im 23 year old and i dont have facial hair .. everyone in my family has one but i dont..i was diagnosed with no testosterone production and was suggested 250 mg testoviron per month but it has been 4 years and still too little beard ..should i increase the dose of testosterone????
Asked On : Fri, 3 Jun 2011
Answers:  3 Views:  412
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
hello dear
if there is no testosteron production at all then non of the outsided support of testosteron medicine will help you
then also consult your hormonal doctor for the best advices
all the best

hope you got your query solved
for more queries
visit -
call- +91 98254 44736
Answered: Fri, 3 Jun 2011
General & Family Physician Dr. Shainaz Arif Kaware's  Response
welcome to HealthcareMagic
Absence of facial hairs till age of 23 can be genetic (hereditary) or it may be due to hormonal problem which is in your case.That is the reason you have been prescribed testoviron 250 every month.Since you are still not having proper growth it will be better to get the testosterone levels checked and then consult your doctor .After assessing the blood levels of testosterone your doctor will suggest you whether you need to take increased dose or same will do;so please consult your doctor.
Answered: Fri, 3 Jun 2011
I find this answer helpful
  Anonymous's Response
dr premal shah no testosterone production is due to chemotherapy i had recieved as a child..i dont get your answer if there is no internal production then y wont external source help????
thank you for your response dr shainaz..the doctor had also prescribed me proviron 25 mg tablets 4 tablets daily..what is this medicine for??
Answered: Fri, 3 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor